Page 14 of 23 FirstFirst ... 41213141516 ... LastLast
Results 131 to 140 of 228

Thread: Mirtazapine effects & mood gym *SU Trigger*

  1. #131
    Librarian and chief holder of antiquities and biscuits Jaquaia's Avatar
    Join Date
    Sep 2014
    Location
    East Riding of Yorkshire
    Posts
    18,458
    There are 2 types of venlafaxine, a "normal" one and an extended release one. The "normal" one is 2 tablets
    Tn prdu, jhami s rcbro

  2. #132
    Right I've been on Venlafaxine for about 6 weeks now.

    I feel like my mood has improved quite a bit I went out for a meal last week with friends that's the first time I've been out socially in almost 18 months!

    I'm still getting hot sweats, it feels like my body temperature is off that's the only side effect I'm still getting and it's still a big one Dr said venlafaxine shouldn't cause sweating although when you look online it's one of the side effects?

  3. #133
    Boss Lady ;) Suzi's Avatar
    Join Date
    Feb 2012
    Location
    Surrey. UK
    Posts
    83,279
    Go back and talk to them, but if that's the only negative can you live with it?
    Please always remember that I am always right. I have a framed certificate to prove it.

    When in doubt, stop and think... WWSS? (What Would Suzi Say?)
    For more info please see
    THIS thread


  4. #134
    Princess Sparkles Paula's Avatar
    Join Date
    Sep 2012
    Location
    Jane Austen country
    Posts
    44,901
    Im so chuffed youre starting to feel the benefits . Thing with side effects is they often reduce with time but talk to your doctor if youre really struggling. It may be theres something that could help
    The purpose of life is not to be happy. It is to be useful, to be honorable, to be compassionate, to have it make some difference that you have lived and lived well.

  5. #135
    The thing is I hate it, it makes me way more anxious.

    Was helping my sister take down a wall today with my 65 year old dad and I was literally dripping where as my dad hasn't even broke into a sweat it's really embarrassing.

    Thing is the mental health practitioner said it's quite common with anti depressants and if I was to come off them he couldn't help me anymore.

    Plus I've already been on 4 different anti depressants and they all caused me to sweat a lot which makes me not want to go out

  6. #136
    Queen of Crafting magie06's Avatar
    Join Date
    Sep 2014
    Location
    Galway, Ireland
    Posts
    16,594
    I've had that problem. It lasted ages for me I'm afraid. It was embarrassing as I teach crafts in a school once a week and by the time I was finished I would be very wet. The way I got over it, was to mention it to people before I started. Most are very understanding. I told them it was a side effect of my meds and they completely understood.
    Try this and see what reaction you get. I'm sure like me you'll only find understanding.

  7. #137
    I'm hoping I can cope with it at work but it's in public where I struggle even walking the dog it's weird as when I'm doing weights it's nowhere near as bad in the garage.

    Dreading the weather this week as it's going to be scorching

  8. #138
    Librarian and chief holder of antiquities and biscuits Jaquaia's Avatar
    Join Date
    Sep 2014
    Location
    East Riding of Yorkshire
    Posts
    18,458
    Could it be anxiety related then? Rather than a side effect of the ad?
    Tn prdu, jhami s rcbro

  9. #139
    Boss Lady ;) Suzi's Avatar
    Join Date
    Feb 2012
    Location
    Surrey. UK
    Posts
    83,279
    I have it as part of one of my medical conditions - I just tell people that I have a broken thermostat. I've recently bought something called neat 3B Face saver gel which is meant to help. I've not really had chance to try it out properly yet, but it does seem to help..
    Please always remember that I am always right. I have a framed certificate to prove it.

    When in doubt, stop and think... WWSS? (What Would Suzi Say?)
    For more info please see
    THIS thread


  10. #140
    Quote Originally Posted by Jaquaia View Post
    Could it be anxiety related then? Rather than a side effect of the ad?
    I'm not sure all I know is that I never suffered with this until I started to take medication

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •